Jacobians in isogeny classes of abelian surfaces over finite fields

Everett W. Howe, Enric Nart, Christophe Ritzenthaler

Research output: Contribution to journalArticleResearchpeer-review

12 Citations (Scopus)

Abstract

We give a complete answer to the question of which polynomials occur as the characteristic polynomials of Frobenius for genus-2 curves over finite fields.
Original languageEnglish
Pages (from-to)239-289
JournalAnnales de l'Institut Fourier
Volume59
Issue number1
DOIs
Publication statusPublished - 1 Jan 2009

Keywords

  • Abelian surface
  • Curve
  • Jacobian
  • Weil number
  • Weil polynomial
  • Zeta function

Fingerprint

Dive into the research topics of 'Jacobians in isogeny classes of abelian surfaces over finite fields'. Together they form a unique fingerprint.

Cite this